# SDR DLM88091338

- Difficulty date: August 14, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 54,860 hours, 42,903 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF GEAR HANDLE UP AND GEAR DOOR LIGHT REMAINED ILLUMINATED, GEAR INDICATING LIGHTS EXTINGUISHED.  ACCOMPLISHED QRH AFTER GEAR LOWERED.  LANDING GEAR MTC IN PROGRESS.  REPLACED LT MLG DOOR PROX SWITCH.  VERIFIED ADJUSTMENT AND ALIGNMENT OF PROX SWITCH AND TARGET ON LT MLG DOOR AFTER DOOR REPLACEMENT OPERATED GEAR THREE CYCLES, NO DEFECTS NOTED.
